MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS LEAD

ST. JUDE MEDICAL - NEUROMODULATION EXCLAIM LEAD, 60 CM; SCS LEAD
Model Number 3224
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient's weight was unable to be obtained.The results/method and conclusion codes along with the investigation results will be provided in the final report.
 
Event or Problem Description
Device 1 of 2; reference mfr.Report#: 1627487-2020-22955.It was reported the high impedance was found on both of the patient's lead contacts.As a result, both of the patient's leads were explanted and replaced to address their issue.
 
Event or Problem Description
Device 1 of 2 reference mfr.Report#: 1627487-2020-22955.
 
Additional Manufacturer Narrative
The reported event of high impedance was not confirmed.As received the paddle length was complete but cut into two pieces.It passed continuity testing on all channels.No root cause was identified for the reported event.

Brand Name
EXCLAIM LEAD, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10292816
Report Number1627487-2020-22954
Device Sequence Number16412412
Product Code LGW
UDI-Device Identifier05414734406178
UDI-Public05414734406178
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2017
Device Model Number3224
Device Catalogue Number3224
Device Lot Number5043584
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date08/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL: 3286
Outcome Attributed to Adverse Event Other;